Azizi, A. and Zekhnini, A. and Taous, M. (2016) On some metabelian 2-groups and applications I. Colloquium Mathematicum, 142 (1). pp. 99-113.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Let G be some metabelian 2-group satisfying the condition G/G´ ≃ ℤ/2ℤ × ℤ/2ℤ × ℤ/2ℤ. In this paper, we construct all the subgroups of G of index 2 or 4, we give the abelianization types of these subgroups and we compute the kernel of the transfer map. Then we apply these results to study the capitulation problem for the 2-ideal classes of some fields k satisfying the condition Gal(k2(2)/k)≃ G, where k2(2) is the second Hilbert 2-class field of k. © Instytut Matematyczny PAN, 2016.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4011

Actions (login required)

View Item View Item